# SDR HEEA088489

- Difficulty date: April 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 6710 · Main Rotor Control
- Part: Force Gradient
- Part number: 212001034101
- Condition: Worn
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORCE GRADIENT STICKING AND BEARING WORN. REPAIRED.
